JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Optimal Convex Combination Bounds for Arithmetic Mean
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.521-529
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.521
 Title & Authors
Some Optimal Convex Combination Bounds for Arithmetic Mean
Hongya, Gao; Ruihong, Xue;
  PDF(new window)
 Abstract
In this paper we derive some optimal convex combination bounds related to arithmetic mean. We find the greatest values and and the least values and such that the double inequalities and holds for all a,b > 0 with . Here T(a,b), H(a,b), A(a,b) and G(a,b) denote the second Seiffert, harmonic, arithmetic and geometric means of two positive numbers a and b, respectively.
 Keywords
Optimal convex combination bound;arithmetic mean;harmonic mean;geometric mean;the second Seiffert mean;
 Language
English
 Cited by
 References
1.
H. J. Seiffert, Problem 887, Nieuw Archief voor Wiskunde, 11(1993), 176-176.

2.
H. J. Seiffert, Aufgabe ${\beta}$16, Die Wurzel, 29(1995), 221-222.

3.
P. A. Hasto, Optimal inequalities between Seiffert's mean and power mean, Mathematical Inequalities and Applications, 7(2004), 47-53.

4.
E. Neuman and J. Sandor, On certain means of two arguments and their extensions, International Journal of Mathematics and Mathematical Sciences, 16(2003), 981-993.

5.
E. Neuman and J. Sandor, On the Schwab-Borchardt mean, Mathematica Pannonica, 14(2003), 253-266.

6.
P. A. Hasto, A monotonicity property of ratios of symmetric homogeneous means, Journal of Inequalities in Pure and Applied Mathematics, 3(2002), 1-54.

7.
H. J. Seiffert, Ungleichungen fur einen bestimmten mittelwert, Nieuw Archief voor Wiskunde, 13(1995), 195-198.

8.
Y. M. Chu, Y. F. Qiu, M. K. Wang and G. D. Wang, The optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean, Journal of Inequalities and Applications, Article ID 436457, dio: 10.1155/436457, 7 pages, 2010.

9.
M. K. Wang, Y. M. Chu and Y. F. Qiu, Some comparison inequalities for generalized Muirhead and identric means, Journal of Inequalities and Applications, 2010, Article ID 295620,10 pages, 2010.

10.
B. Y. Long and Y. M. Chu, Optimal inequalities for generalized logarithmic, arithmetic and geometric means, Journal of Inequalities and Applications, 2010, Article ID 806825, 10 pages, 2010.

11.
B. Y. Long and Y. M. Chu, Optimal power mean bounds for the weighted geometric mean of classical means, Journal of Inequalities and Applications, 2010, Article ID 905679, 6 pages, 2010.

12.
W. F. Xia, Y. M. Chu and G. D. Wang, The optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means, Abstract and Applied Analysis, 2010, Article ID604804, 9 pages, 2010.

13.
Y. M. Chu and B. Y. Long, Best possible inequalities between generalized logarithmic mean and classical means, Abstract and Applied Analysis, 2010, Article ID 303286, 13 pages, 2010.

14.
M. Y. Shi, Y. M. Chu and Y. P. Jiang, Optimal inequalities among various means of two arguments, Abstract and Applied Analysis, 2009, Article ID 694394, 10 pages, 2009.

15.
Y. M. Chu and W. F. Xia, Two sharp inequalities for power mean, geometric mean and harmonic mean, Journal of Inequalities and Applications, 2009, Article ID 741923, 6 pages, 2009.

16.
Y. M. Chu and W. F. Xia, Inequalities for generalized logarithmic means, Journal of Inequalities and Applications, 2009, Article ID 763252, 7 pages, 2009.

17.
J. J. Wen and W. L. Wang, The optimization for the inequalities of power means, Journal of Inequalities and Applications, 2006, Article ID 46782, 25 pages, 2006.

18.
T. Hara, M. Uchiyama and S. E. Takahasi, A refinement of various mean inequalities, Journal of Inequalities and Applications, 2(1998), 387-395.

19.
E. Neuman and J. Sandor, On the Schwab-Borchardt mean, Mathematica Pannonica, 17(2006), 49-59.

20.
A. A. Jagers, Solution of problem 887, Nieuw Archief voor Wiskunde, 12(1994), 230-231.